Wild Yam Overdose

It is not clear exactly what to expect from an overdose of wild yam or whether an overdose is even possible. It has been reported that taking large amounts of wild yam may cause vomiting. It is not known how to best treat an overdose with this product, but it would likely involve supportive care (treating the symptoms that occur as a result of the overdose).

Can You Take Too Much Wild Yam?

Is it possible to take a wild yam overdose? What symptoms can an overdose with wild yam cause? While it is not clear exactly what to expect from consuming too much of this product, it is likely that the effects of a wild yam overdose will vary, depending on several factors.
 
If you think you or someone else may have overdosed on any medication or supplement (including wild yam), please seek medical attention immediately.
 

What Are the Symptoms?

It is not known exactly what to expect from a wild yam overdose (or even if an overdose is possible). It has been reported that ingesting large amounts of wild yam can cause vomiting. It is unknown if more serious symptoms are also possible.
 

Treatment for an Overdose of Wild Yam

It is not known how to best treat a wild yam overdose (if, indeed, an overdose is even possible). Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on wild yam.
 
4 Tips for Healthy Bones

Wild Yam Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.